RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1969, Volume 186, Number 4, Pages 747–749 (Mi dan34655)  

MATHEMATICS

The arrangement of the points of maximal deviation in the Chebyshev approximation of continuous functions

V. G. Verdiev

Leningrad Institute for Electricity and Communications

Full text: PDF file (359 kB)

Bibliographic databases:
UDC: 517.512.6
Presented: . . 
Received: 21.09.1968

Citation: V. G. Verdiev, “The arrangement of the points of maximal deviation in the Chebyshev approximation of continuous functions”, Dokl. Akad. Nauk SSSR, 186:4 (1969), 747–749

Citation in format AMSBIB
\Bibitem{Ver69}
\by V.~G.~Verdiev
\paper The arrangement of the points of maximal deviation in the Chebyshev approximation of continuous functions
\jour Dokl. Akad. Nauk SSSR
\yr 1969
\vol 186
\issue 4
\pages 747--749
\mathnet{http://mi.mathnet.ru/dan34655}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0293317}
\zmath{https://zbmath.org/?q=an:0198.40301}


Linking options:
  • http://mi.mathnet.ru/eng/dan34655
  • http://mi.mathnet.ru/eng/dan/v186/i4/p747

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:32
    Full text:24

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020